My dermatologist has recently put me on differin .1 gel while I have been on Benzaclyin for the last 3 months. My acne is under control now and the differin is to help "maintain" my skin. I have not even been on differin for a week yet, but doing some reading I have seen that there are some long term side effects of using this product including hair loss. This worries me since I will probably be using this medication for the long term. I have very thick hair now, but I still don't want to risk it. I know there is no official listing of this being a side effect, but should I be worried? Also should I ask my derm next time I see him to switch to retin a micro? I hear even though it is harsher than differin it works just as well and it does not have this side effect. Actually it has the opposite effect from what I read and may help hair growth.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.